2019
Том 71
№ 8

All Issues

Artykova J. A.

Articles: 1
Brief Communications (English)

Volterra functional integral equation of the first kind with nonlinear right-hand side and variable limits of integration

Artykova J. A., Yuldashev T. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 9. - pp. 1285–1288

We prove a theorem on the existence and uniqueness of a solution of a Volterra functional integral equation of the first kind with nonlinear right-hand side and nonlinear deviation. We use the method of successive approximations combined with the method of contracting mappings.